MathSciNet Relay Station
MathSciNet bibliographic data
MR3053494 93D20 (93C20 93D15)
Ning, Zhen-Hu; Shen, Chang-Xiang; Zhao, Xiaopeng Stabilization of the wave equation with variable coefficients and a delay in dissipative internal feedback. J. Math. Anal. Appl. 405 (2013), no. 1, 148–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement